# SDR H0CR2018050101

- Difficulty date: April 26, 2018
- Submitted: May 2, 2018
- Operation: General aviation
- Filed by: Helinet Aviation Services LLC, repair station H0CR401I
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5411
- Aircraft time: 11,522 hours
- Engine: Allsn 250C20F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23057142
- Condition: Delaminated
- Location: Engines
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 2 ENGINE POWER CHECKS WERE TRENDING DOWN.  DURING ROUTINE 300HR/12MONTH INSPECTION, FOUND EXCESSIVE DELAMINATION OF THE LINING OF THE COMPRESSOR CASE HALVES ON THE ENGINES. REPLACED THE WORN CASE HALVES, AND PERFORMED POWER CHECKS, RESULTS WERE IMPROVED AND SATISFACTORY.
